Alert archive / Montana / Red Flag Warnings in 2012

Red Flag Warning 15, NWS Glasgow, MT

July 10, 20129 counties in Montana

NWS Glasgow, MT issued this red flag warning at Jul 10, 2012, 2:10 PM MDT for 9 counties in Montana. It took effect at Jul 10, 2012, 3:00 PM MDT. It was in force for 30 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 10, 2012, 2:10 PM MDT (20:10 UTC)
In effect from
Jul 10, 2012, 3:00 PM MDT
Expired
Jul 11, 2012, 8:58 PM MDT
In force
30 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 88 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:05 PM MDTHAIL 0.520 Ne Whitewater, MTDIME AND PEA HAIL COVERING THE YARD
Jul 11, 2:30 PM MDTHAIL 0.53 Ene Whitewater, MTPILES OF PEA TO DIME SIZED HAILSTONES ON THE YARD.
Jul 11, 3:10 PM MDTHAIL 0.56 Wnw Frenchman Reservo, MTRAIN WITH A FEW DIME-SIZED HAILSTONES MIXED IN.
Jul 11, 3:50 PM MDTHAIL 0.515 N Hinsdale, MT
Jul 11, 3:54 PM MDTHAIL 0.51 Sw Fairview, MTA LARGE AMOUNT DIME-SIZED HAIL MIXED IN WITH THE RAIN.
Jul 11, 4:00 PM MDTTSTM WND GST 6010 N Glasgow, MT
Jul 11, 5:10 PM MDTTSTM WND DMGLustre, MTSEVERAL SMALL TREE LIMBS AREON THE GROUND. A LARGE TREE WITH A DIAMETER GREATER THAN 2 FEET YARD HAD A CRACK IN IT BEFORE THE STORM CAME THROUGH. THE TREE BROKE AND IS NOW LAYING ON THE GROUND.
Jul 11, 6:46 PM MDTTSTM WND GST 515 Sw Fort Kipp, MTWIND GUST MEASURED AT THE CHARLIE CREEK STATION.
Jul 11, 7:25 PM MDTHEAVY RAIN 08 S Culbertson, MTA TRAINED SPOTTER DRIVING THROUGH THE AREA NOTICED A FEW SMALL STREAMS NEAR THE JUNCTION OF HIGHWAY 16 AND COUNTY ROAD 335 WERE RUNNING BANKFUL. THESE STREAMS ARE NORMALLY DRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3158 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WWUS85 KGGW 102010
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
210 PM MDT TUE JUL 10 2012

.AN UPPER DISTURBANCE WILL CONTRIBUTE TO THE FORMATION OF
THUNDERSTORM CLUSTERS TO DEVELOP OVER THE AREA THIS AFTERNOON. 

MTZ134>137-110415-
/O.NEW.KGGW.FW.W.0015.120710T2100Z-120711T1200Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
210 PM MDT TUE JUL 10 2012

...RED FLAG WARNING IN EFFECT UNTIL 6 AM MDT WEDNESDAY FOR
THUNDERSTORMS AND GUSTY WINDS FOR FIRE WEATHER ZONES
134...135...136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR THUNDERSTORMS AND GUSTY WINDS...WHICH IS IN EFFECT
UNTIL 6 AM MDT WEDNESDAY.

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* THUNDERSTORMS...WILL BE A MIXTURE OF DRY AND WET...CONTAINING
  CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. 

* OUTFLOW WINDS...THESE MAY GUST TO 50 MPH AT TIMES...ESPECIALLY
  THROUGH 9 PM.

* IMPACTS...LIGHTNING WILL CONTRIBUTE TO FIRE STARTS...ESPECIALLY
  IN THE CMR AND SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
4 follow-up statements
905 
WWUS85 KGGW 110323
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
923 PM MDT TUE JUL 10 2012

MTZ134>137-111200-
/O.CON.KGGW.FW.W.0015.000000T0000Z-120711T1200Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
923 PM MDT TUE JUL 10 2012

...RED FLAG WARNING IN EFFECT UNTIL 6 AM MDT WEDNESDAY FOR
THUNDERSTORMS AND GUSTY ERRATIC OUTFLOW WINDS FOR FIRE WEATHER
ZONES 134...135...136 AND 137...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* THUNDERSTORMS...WILL BE A MIXTURE OF DRY AND WET...CONTAINING 
  CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. 

* OUTFLOW WINDS...MAY GUST TO 40 MPH AT TIMES.

* IMPACTS...CLOUD TO GROUND LIGHTNING STRIKES WILL CONTRIBUTE TO
  FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
468 
WWUS85 KGGW 110944
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
344 AM MDT WED JUL 11 2012

.SCATTERED THUNDERSTORMS WILL REDEVELOP OVER THE REGION TODAY.
WHILE THE STORMS WILL BE MOSTLY WET...STRONG ERRATIC WIND GUSTS
ARE POSSIBLE.

MTZ122-112200-
/O.EXB.KGGW.FW.W.0015.000000T0000Z-120712T0600Z/
DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-
344 AM MDT WED JUL 11 2012

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
THUNDERSTORMS AND GUSTY ERRATIC OUTFLOW WINDS FOR FIRE WEATHER
ZONE 122...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR THUNDERSTORMS AND GUSTY ERRATIC OUTFLOW WINDS...WHICH
IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* AFFECTED AREA...FIRE WEATHER ZONE 122.

* THUNDERSTORMS...WILL BE A MIXTURE OF DRY AND WET...CONTAINING 
  CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. 

* OUTFLOW WINDS...MAY GUST TO 40 MPH AT TIMES.

* IMPACTS...CLOUD TO GROUND LIGHTNING STRIKES WILL CONTRIBUTE TO 
  FIRE STARTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ134>137-112200-
/O.EXT.KGGW.FW.W.0015.000000T0000Z-120712T0600Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
344 AM MDT WED JUL 11 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
THUNDERSTORMS AND GUSTY ERRATIC OUTFLOW WINDS FOR FIRE WEATHER
ZONES 134...135...136 AND 137...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* THUNDERSTORMS...WILL BE A MIXTURE OF DRY AND WET...CONTAINING 
  CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. 

* OUTFLOW WINDS...MAY GUST TO 40 MPH AT TIMES.

* IMPACTS...CLOUD TO GROUND LIGHTNING STRIKES WILL CONTRIBUTE TO 
  FIRE STARTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
695 
WWUS85 KGGW 112023
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
223 PM MDT WED JUL 11 2012

.WEAK LOW PRESSURE OVER THE MONDAK REGION WILL PROVIDE ENOUGH
INSTABILITY FOR SOME THUNDERSTORMS TONIGHT. MULTICELLULAR STORMS
ARE THE TYPE OF STORMS EXPECTED WITH SOME GUSTY WINDS AND BRIEF
HEAVY RAIN POSSIBLE. THERE COULD BE A FEW STORMS WITH GUSTS FROM 40 
TO 60 MPH OR SO...BUT OTHERWISE JUST EXPECTING A LOT OF CELLS
POPPING UP AND LASTING FOR AWHILE...DISSIPATING AND POPPING UP
AGAIN.

MTZ122-134>137-120600-
/O.CON.KGGW.FW.W.0015.000000T0000Z-120712T0600Z/
DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-
NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
223 PM MDT WED JUL 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LIGHTNING AND GUSTY WINDS WITH THUNDERSTORMS FOR FIRE WEATHER
ZONES 122...134... 135...136 AND 137...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137.

* THUNDERSTORMS...WILL BE A MIXTURE OF BRIEF HEAVY RAINFALL AS
  WELL AS SOME DRY THUNDERSTORMS. ALL WILL BE ABLE TO PRODUCE A
  SIGNIFICANT AMOUNT OF LIGHTNING AND GUSTY WINDS.

* OUTFLOW WINDS...MAY GUST FROM 40 TO 60 MPH AROUND THE STORMS.

* IMPACTS...CLOUD TO GROUND LIGHTNING STRIKES WILL CONTRIBUTE TO
  FIRE STARTS AND ANY GUSTY WINDS COULD CAUSE ONGOING FIRES TO
  SPREAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
492 
WWUS85 KGGW 120258
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
858 PM MDT WED JUL 11 2012


MTZ122-134>137-120400-
/O.CAN.KGGW.FW.W.0015.000000T0000Z-120712T0600Z/
DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-
NORTHERN VALLEY-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
858 PM MDT WED JUL 11 2012

...RED FLAG WARNING IS CANCELLED FOR LIGHTNING AND GUSTY WINDS
WITH THUNDERSTORMS FOR FIRE WEATHER ZONES 122...134...135...136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED
FLAG WARNING. 

THE THREAT FOR THUNDERSTORMS HAS ENDED ACROSS ZONES
122...134...135...136 AND 137. THEREFORE THE RED FLAG WARNING HAS
BEEN CANCELLED. 

$$

HTTP://WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Jul 10, 9:51 AM MDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jul 10, 9:51 AM MDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
951 AM MDT TUE JUL 10 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY...
MINOR UPDATES WERE MADE THIS MORNING IN RESPECT TO AN AREA OF CLOUDS
MOVING INTO THE WESTERN ZONES. MAINLY INCREASED THE SKY AND LEFT
OTHER ELEMENTS ALONE. WEAK ECHOES WITH IT EARLIER LOOK NOW TO HAVE
BEEN MID-LEVEL AND SHOULD NOT POSE ANY THUNDERSTORM/PRECIP THREAT.
REST OF FORECAST LOOKS GOOD. JAMBA

PREVIOUS DISCUSSION...
HIGH PRESSURE OVER THE SOUTHWESTERN STATES CONTINUES TO ANCHOR AN
UPPER RIDGE CENTERED OVER THE MONTANA TODAY. A WEAK SHORTWAVE
DISTURBANCE EMBEDDED IN THE UPPER FLOW OVER THE PAC-NW WILL
INITIATE THUNDERSTORMS MAINLY OVER THE NORTHERN ROCKIES AND
ADJACENT PRAIRIE EAST OF THE DIVIDE. THIS DISTURBANCE DEPRESSES
THE RIDGE RESULTING IN NW WINDS ALOFT OVER EASTERN MONTANA BACKING
TO THE WEST. BY LATE AFTERNOON AND THEN EVENING THE RAGGED IMPULSE
WILL FIND A HOT AND MODERATELY UNSTABLE ENVIRONMENT IN NEMONT.
ISOLATED TO SCATTERED GENERAL THUNDERSTORMS WILL ONCE AGAIN BE
TRIGGERED. WITH THICKNESS HEIGHTS RISING ABOVE 580DM TODAY COULD
BE THE WARMEST DAY YET FOR THE AREA. HIGHS WILL REACH THE UPPER
90S TO AROUND 100. WIND HOWEVER IS EXPECTED TO REMAIN AT AROUND
5KT TO 10KT AND LESS THAN 15KTS. SO ALTHOUGH RH WILL FALL INTO THE
TEENS SOUTH OF THE MISSOURI RIVER...FIRE WEATHER CONCERNS WILL BE
MINIMIZED BY LESS THAN MODERATE WIND STRENGTH.

WEDNESDAY/WEDNESDAY NIGHT...ANOTHER HOT DAY WILL GENERATE ANOTHER
UNSTABLE ENVIRONMENT. IN THIS CASE THE UPPER DISTURBANCE WILL RIDE
THROUGH NEMONT. 6KM SHEAR WILL BE WEAK BUT WITH BETTER FORCING A
FEW OF THE RESULTING STORMS COULD ACHIEVE SEVERE STRENGTH. ONCE
AGAIN SURFACE WINDS WILL STAY BELOW CRITICAL LEVELS FOR FIRE
WEATHER.

THURSDAY...THE SHORTWAVE MOVING EAST WILL BRING BACK A DRY FLOW
ALOFT FROM THE NORTHWEST. THIS COULD TEMPER THE HEAT SLIGHTLY BY A
FEW DEGREES. SURFACE WINDS WILL REMAIN ON THE LIGHT SIDE. A WEAK
BOUNDARY IN THE EAST COULD BE THE FOCAL POINT FOR A FEW AFTERNOON
GENERAL THUNDERSTORMS. SCT

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
UPPER RIDGE OVER THE WESTERN STATES EXPECTED TO FLATTEN AS A
SERIES OF SHORTWAVE TROFS MOVE ACROSS NORTHERN CANADA. MODELS NOW
STARTING TO DEVELOP A CUT OFF UPPER LOW OVER THE PACIFIC NORTHWEST
COAST BY THE END OF THE WEEK. THIS FEATURE COULD HELP PULL
MONSOONAL MOISTURE INTO MONTANA. LOW LEVEL SOUTHEAST
FLOW...WHILE WEAK...WILL ALSO HELP KEEP SURFACE DEW POINTS
HIGH...AT LEAST OVER THE EASTERN ZONES. SOME WEAK ENERGY ALSO
EXPECTED TO MOVE THROUGH THE FLOW OVER THE WEEKEND...ALTHOUGH BEST
ENERGY WILL BE WELL TO THE NORTH...SHOULD LEAD TO AT LEAST
ISOLATED THUNDERSTORM DEVELOPMENT.

ABOVE NORMAL TEMPERATURES WILL CONTINUE ALTHOUGH FLATTENING OF THE
RIDGE WILL RESULT IN SLIGHT LOWERING OF TEMPERATURES INTO NEXT
WEEK. EBERT

&&

.AVIATION...
VFR CONDITIONS MOST OF THE DAY. CUMULUS WILL REDEVELOP AROUND
MIDDAY WITH ISOLATED THUNDERSTORMS POSSIBLE IN THE EVENING. WINDS
WILL GENERALLY BE SOUTH- SOUTHEAST AT 5-10KTS. RAE

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 9, 2:12 PM MDT, 23 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
212 PM MDT MON JUL 9 2012

MTZ016-017-021>023-025>027-059-060-101200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-
212 PM MDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER RIDGE OF HIGH PRESSURE WILL BRING HOT WEATHER TO THE
REGION WHICH WILL CONTINUE FOR MUCH OF THIS WEEK. DAYTIME
ACTIVITIES SHOULD BE HELD TO A MINIMUM IF POSSIBLE. BE SURE TO
DRINK PLENTY OF WATER MAKE REGULAR CHECKS ON THE ELDERLY...PETS
AND LIVESTOCK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOME RELIEF IN THE HEAT MAY COME LATER THIS WEEK AS THE UPPER
RIDGE BREAKS DOWN A BIT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-024-061-062-101200-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-NORTHERN VALLEY-
EASTERN ROOSEVELT-
212 PM MDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER RIDGE OF HIGH PRESSURE WILL BRING HOT WEATHER TO THE
REGION WHICH WILL CONTINUE FOR MUCH OF THIS WEEK. DAYTIME
ACTIVITIES SHOULD BE HELD TO A MINIMUM IF POSSIBLE. BE SURE TO
DRINK PLENTY OF WATER MAKE REGULAR CHECKS ON THE ELDERLY...PETS
AND LIVESTOCK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOME RELIEF IN THE HEAT MAY COME LATER THIS WEEK AS THE UPPER
RIDGE BREAKS DOWN A BIT AND THUNDERSTORMS HAVE A BETTER CHANCE OF
FORMING ACROSS THE REGION. SOME OF THE STRONGER STORMS MAY PRODUCE
HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:10 PM MDTSpecial Weather StatementGGWMcCone65 min
Jul 9, 6:28 PM MDTSpecial Weather StatementGGWValley62 min

Nearby

Red Flag Warnings in Montana, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.